# SDR SWAA2019010727818

- Difficulty date: December 17, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 39,691 hours, 23,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 143A8120
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER BULL NOSE CHORD DAMAGED.  R&R CHORD IAW SRM & DWG.
